# SDR DALA2025052203943

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 CORROSION WEB LOCATED FROM FR20 TO FR24 AND STR 23R AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED WEB LOC BTW FR 20R TO FR 24R AND STR 23R AT FWD GALLEY AREA AS PER A319 SRM 51-42-11, A319 SRM 51-72-11. (0978225).
